J-STAGE トップ  >  資料トップ  > 書誌事項

電気学会論文誌C(電子・情報・システム部門誌)
Vol. 135 (2015) No. 4 P 468-469

記事言語:

http://doi.org/10.1541/ieejeiss.135.468

<ソフトコンピューティング・学習>

In this paper, we propose a computational method of border-collision bifurcation point for piecewise nonlinear discrete-time dynamical systems. First, an n-dimensional piecewise nonlinear discrete-time dynamical system is defined. Next, we show the conditional equation of border-collision bifurcation and propose the derivation method of the bifurcation points in specific terms. Finally, we confirm the validity of the method by applying it to a two-dimensional piecewise nonlinear discrete-time dynamical system.

Copyright © 2015 電気学会

この記事を共有